# SDR DALA2022072505097

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737
- Aircraft serial: 63535
- Aircraft time: 9,195 hours, 3,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8614370) DURING INSPECTION FOUND 2R LAV EMERGENCY EXIT LIGHT CRACKED/NON FUNCTIONAL. REPLACED 2R LAV EMER EXT LIGHT LENS PER B737 AMM 33-00.
